# SDR LR7A2010091400035

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 3884931
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5321 FOUND LT MLG BEAM INNER CAP WITH EXFOLIATION CORROSION AT FS 597L, WL 139 TO 145.  REPLACED BEAM ASSEMBLY IAW LOCKHEED DRAWINGS 388493 & 388495.
